Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 232670, 15 pages
http://dx.doi.org/10.1155/2009/232670
Research Article

Convection-Radiation Heat Transfer in a Nonlinear Fluid with Temperature-Dependent Viscosity

1U.S. Department of Energy, National Energy Technology Laboratory (NETL), P. O. Box 10940, Pittsburgh, PA 15236, USA
2Department of Mechanical Engineering and Materials Science, University of Pittsburgh, Pittsburgh, PA 15261, USA

Received 25 February 2009; Accepted 7 June 2009

Academic Editor: Kumbakonam R. Rajagopal

Copyright © 2009 Mehrdad Massoudi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehrdad Massoudi, Phuoc X. Tran, and R. Wulandana, “Convection-Radiation Heat Transfer in a Nonlinear Fluid with Temperature-Dependent Viscosity,” Mathematical Problems in Engineering, vol. 2009, Article ID 232670, 15 pages, 2009. https://doi.org/10.1155/2009/232670.